# SDR SWAA064621

- Difficulty date: November 29, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N322SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23343
- Aircraft time: 64,552 hours, 60,093 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND STRINGER SPLICE CRACKED BETWEEN BS 540 AND BS 559, STR 10L.  REMOVED AND REPLACED STRINGER SPLICE PER SRM.
